MathSciNet Relay Station
MathSciNet bibliographic data
MR2765556 20J05 (20F16)
Kochloukova, D. H.; Martínez-Pérez, C.; Nucinkis, B. E. A. Cohomological finiteness conditions in Bredon cohomology. Bull. Lond. Math. Soc. 43 (2011), no. 1, 124–136.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement